MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. STRAIGHT MULTI UNIT ABUTMENT, H2MM, CONCAVE, INT. HEX., SP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

MIS IMPLANTS TECHNOLOGIES LTD. STRAIGHT MULTI UNIT ABUTMENT, H2MM, CONCAVE, INT. HEX., SP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MA-SC248
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that in order to place the scan post into the multi-unit abutment (ma-sc248), removal of the healing cap (mu-h4480) was attempted.During this attempt, the multi-unit abutment came off the implant together with the healing cap, and the components could not be separated.

Brand Name
STRAIGHT MULTI UNIT ABUTMENT, H2MM, CONCAVE, INT. HEX., SP
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24703016
Report Number3004203816-2026-08494
Device Sequence Number18679705
Product Code NHA
UDI-Device Identifier07290109005607
UDI-Public07290109005607
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K180282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMA-SC248
Device Lot NumberW25006927
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown